# SDR NSVA200300008

- Difficulty date: February 22, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N294CJ
- Make and model: Saab 340B
- Aircraft serial: 340B294
- Aircraft time: 23,564 hours, 26,009 cycles
- Engine: Ge CT79B
- Engine time: 21,093 hours, 23,326 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Overheat Sensor
- Part number: 1734362450
- Condition: Out Of Tolerance
- Location: Tail Pipe
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, N, M
- Precautionary procedure: E

## Discrepancy

In route to LGA-Crew notified ARINC of a "Tail Pipe Hot" light that illuminated during flight. Emergency procedures were followed and the engine was subsequently shut down. The aircraft landing was uneventful. MX found no evidence of overheating but did find 2 heat sensors out of tolerance. Heat sensors were removed and replaced, Op's check was good, aircraft returned to service.
